Alert archive / Illinois / Beach Hazards Statements in 2023
Beach Hazards Statement 4, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 14, 2023, 2:59 PM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Jun 15, 2023, 10:00 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2023, 2:59 PM CDT (19:59 UTC)
- In effect from
- Jun 15, 2023, 10:00 AM CDT
- Expired
- Jun 16, 2023, 9:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS Chicago, IL
Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365 WHUS43 KLOT 141959 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 259 PM CDT Wed Jun 14 2023 ILZ006-103-104-INZ001-002-150400- /O.NEW.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 259 PM CDT Wed Jun 14 2023 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...From Thursday afternoon through Friday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
10 follow-up statements
361 WHUS43 KLOT 150343 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 1043 PM CDT Wed Jun 14 2023 ILZ006-103-104-INZ001-002-151145- /O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 1043 PM CDT Wed Jun 14 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...From Thursday afternoon through Friday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
720 WHUS43 KLOT 150801 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 301 AM CDT Thu Jun 15 2023 ILZ006-103-104-INZ001-002-151615- /O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 301 AM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH FRIDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...In Illinois, Lake IL, Northern Cook and Central Cook Counties. In Indiana, Lake IN and Porter Counties. * WHEN...From noon CDT today through Friday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
328 WHUS43 KLOT 151445 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 945 AM CDT Thu Jun 15 2023 ILZ006-103-104-152245- /O.EXT.KLOT.BH.S.0004.230615T1500Z-230616T1500Z/ Lake IL-Northern Cook-Central Cook- 945 AM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake IL, Northern Cook and Central Cook Counties. * WHEN...Through Friday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$ INZ001-002-152245- /O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/ Lake IN-Porter- 945 AM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake IN and Porter Counties. * WHEN...Through Friday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
552 WHUS43 KLOT 152030 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 330 PM CDT Thu Jun 15 2023 INZ001-002-160430- /O.EXT.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/ Lake IN-Porter- 330 PM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake and Porter Counties. * WHEN...Through Friday afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$ ILZ006-103-104-160430- /O.EXT.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/ Lake IL-Northern Cook-Central Cook- 330 PM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake, Northern Cook and Central Cook Counties. * WHEN...Through Friday afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
909 WHUS43 KLOT 160120 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 820 PM CDT Thu Jun 15 2023 INZ001-002-160930- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/ Lake IN-Porter- 820 PM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake and Porter Counties. * WHEN...Through Friday afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$ ILZ006-103-104-160930- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/ Lake IL-Northern Cook-Central Cook- 820 PM CDT Thu Jun 15 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 7 ft expected. * WHERE...Lake, Northern Cook and Central Cook Counties. * WHEN...Through Friday afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
984 WHUS43 KLOT 160835 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 335 AM CDT Fri Jun 16 2023 INZ001-002-161645- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/ Lake IN-Porter- 335 AM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 6 ft expected. * WHERE...Lake IN and Porter Counties. * WHEN...Through this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$ ILZ006-103-104-161645- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/ Lake IL-Northern Cook-Central Cook- 335 AM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 6 ft expected. * WHERE...Lake IL, Northern Cook and Central Cook Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
590 WHUS43 KLOT 161405 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 905 AM CDT Fri Jun 16 2023 INZ001-002-162100- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/ Lake IN-Porter- 905 AM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 6 ft expected. * WHERE...Lake and Porter Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$ ILZ006-103-104-161800- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/ Lake IL-Northern Cook-Central Cook- 905 AM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft expected. * WHERE...Lake, Northern Cook and Central Cook Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
559 WHUS43 KLOT 161743 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 1243 PM CDT Fri Jun 16 2023 ILZ006-103-104-161845- /O.EXP.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/ Lake IL-Northern Cook-Central Cook- 1243 PM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Wave heights are below 4 feet and diminishing, allowing the statement to expire. $$ INZ001-002-162100- /O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/ Lake IN-Porter- 1243 PM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft expected. * WHERE...Lake IN and Porter Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
863 WHUS43 KLOT 161954 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 254 PM CDT Fri Jun 16 2023 INZ001-002-170200- /O.EXT.KLOT.BH.S.0004.000000T0000Z-230617T0200Z/ Lake IN-Porter- 254 PM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 5 ft expected. * WHERE...Lake IN and Porter Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
696 WHUS43 KLOT 170150 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 850 PM CDT Fri Jun 16 2023 INZ001-002-170300- /O.EXP.KLOT.BH.S.0004.000000T0000Z-230617T0200Z/ Lake IN-Porter- 850 PM CDT Fri Jun 16 2023 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM CDT THIS EVENING... Winds and waves have diminished along the Indiana Lake Michigan shore. Therefore, the Beach Hazards Statement will be allowed to expire as scheduled at 9 pm. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 14, 1:13 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 14, 1:13 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 113 PM CDT Wed Jun 14 2023 .SHORT TERM... Issued at 250 AM CDT Wed Jun 14 2023 Through Thursday... Pretty quiet in the short term here with the pesky cutoff upper low finally headed eastbound. Cloud cover should gradually thin through the morning, although stratus will likely hang on a bit longer across far NE IL and NW IN. The only minor change to the forecast today was to add in some very low chances for a few showers this afternoon. Guidance is generally in pretty good agreement suggesting upper 50s dewpoints will pool inland of the lake breeze today which may be just sufficient to result in things becoming uncapped to surface-based parcels with diurnal heating. With a lack of notable large scale forcing present, looks like any coverage should be extremely limited today. Finally, seeing a smattering of MVFR visibility reports (Haze) across northern Minnesota, probably in association with wildfire smoke. With the greatest concentrations of near-surface smoke readings per RAP/HRRR output forecast to remain north and west of us today, suspect most smoke will remain aloft and have reflected this with some increased cloud cover (outside of thicker diurnal cumulus fields). A low amplitude shortwave will scrape across the southern parts of Lake Michigan tonight and noting a decent response along the 300-305 K theta surfaces in the form of increasing isentropic upglide. A few pieces of guidance show the 800-700 mb layer moistening just enough to support some freely-ascending parcels forced above 700 mb. At this point, think things will remain dry overnight across NE IL and out over the lake with the greatest mid-level moisture displaced a bit farther north. The main story on Thursday will be another robust lake-charged cold front and--depending on where you are--some significant afternoon cooling. While timing differences on the order of 2-3 hours remain across the guidance suite, the general idea is for FROPA near the lake late Thursday morning/midday before pushing southward through the afternoon. Small timing shifts will result in a big temperature bust potential, mainly north and east of I-90/right at the lake (slower arrival will allow temperatures to rocket notably higher than currently advertised). Temperature drops on the order or 15 degrees in an hour will be possible with the frontal passage. Continue to suspect this will be a largely dry FROPA as dewpoints don't look particularly high, and may attempt to mix down some during the late morning and afternoon, limiting the reservoir of uncapped surface based instability. There is some indication that pockets of higher dewpoints may attempt to pool immediately ahead of the surging boundary though, and for this reason have elected to maintain a slight chance of showers/storms through the afternoon. Carlaw && .LONG TERM... Issued at 250 AM CDT Wed Jun 14 2023 Thursday night through Tuesday... Cooler overnight lows are in store Thursday night in the wake of the lake enhanced cold frontal passage with temperatures dipping into the lower 50s away from of the urban core of Chicago, in fact some interior northern Illinois locales may dip into the 40s! Continued steady onshore flow on Friday will help keep lake adjacent counties cooler in the 70s (60s along the shore), though further inland may still manage to warm into the lower 80s. Much of the extended period will be influenced by upper ridging and associated surface high pressure keeping much of the area warm and dry through at least Sunday morning. With continued long- range operational model support for dry conditions through Sunday morning, removed the blended precip chances for the entire Chicago metro, while hanging on to slight chances on the western and southern forecast area edge where ensemble guidance still hangs on to low-end probabilities for showers. An embedded southern stream wave could lift showers into areas mainly south of I-80 during the Sunday-Monday period, which is supported by the 00Z ECMWF as the wave stalls somewhere along the Ohio Valley. Accordingly couldn't justify fully removing precip chances areawide Sunday and Monday, though did lower them some in the far northeast. A scenario where we remain dry across the Chicago metro through the entire extended period is certainly possible. Easterly winds will prevail with the center of the sprawling Great Lakes/Canadian surface high locked in place. This will continue our "cooler near the lake" messaging reinforced by afternoon lake breeze pushes. Temperatures inland look to warm in the mid to upper 80s, perhaps with the exception being Sunday or Monday depending on if shower coverage expands a bit further north into the area reducing some of our warming potential. Petr && .AVIATION... For the 18Z TAFs... Main questions for this afternoon involve ceiling heights and wind directions. The MVFR deck at ORD/MDW/GYY has shown signs of breaking up and has briefly done so already, so the thinking is that this will continue to be the trend. Elected to start with SCT rather than BKN in the lowest layer based on visible satellite imagery, but there could be an early initial period where the BKN hangs on a bit longer. Winds this afternoon are light and almost somewhat variable, though locations closest to the lake are seeing some influence from onshore flow. RFD is already northwest and the rest of the locations will be trending that way by tomorrow morning. Around mid-day tomorrow, beyond the current TAF period for all but ORD and MDW, a front pushes off the lake and quickly turns winds northeasterly again. The previous forecast also showed a period of MVFR cigs tomorrow morning for some of the Chicago area terminals ahead of the front, but more current guidance has somewhat less support for this, so elected to back off to FEW for now. Would not be surprised to see later updates refine this and add it back in. Lenning && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 14, 10:04 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 1004 AM CDT Wed Jun 14 2023 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-151515- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 1004 AM CDT Wed Jun 14 2023 /1104 AM EDT Wed Jun 14 2023/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday, Sunday Night, and Tuesday... Limited Thunderstorm Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-151515- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 1004 AM CDT Wed Jun 14 2023 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... Limited Thunderstorm Risk. DK Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:16 PM CDT | Small Craft Advisory | LOT | 46 hr |
Nearby
Beach Hazards Statements in Illinois, 2023Beach Hazards Statements in Indiana, 2023Every beach hazards statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.